SciELO - Scientific Electronic Library Online

 
vol.13 issue3Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular Integrals author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

ARGYROS, Ioannis K  and  HILOUT, Saïd. On the semilocal convergence of Newton-type methods, when the derivative is not continuously invertible. Cubo [online]. 2011, vol.13, n.3, pp.1-15. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300001.

Ofrecemos un análisis de convergencia semilocal de los metodos de Newton type para aproximar una solución local unica de una ecuación no lineal en un entorno de un espacio de Banach. L derivada de Frechet del operador en cuestion no es necesariamente invertible continua. De esta manera ampliamos la aplicabilidad de los metodos del tipo Newton [1]-[12]. Tambien proporcionamos condiciones suficientes mas debiles de convergencia, y una cota de error más fina de las distancias involucradas que [1]-[12] (en el mismo coste computacional), en algunos casos interesantes. tambien presentamos ejemplos numericos.

Keywords : Newton-type methods; Banach space; small divisors; non-invertible operators; semilocal convergence; Newton-Kantorovich-type hypothesis..

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License